# SDR 05FDEA02164

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 65327348
- Part serial: 8259LTY
- Condition: Corroded
- Location: Nr 8 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (27X5710-02) NR 8 FLAP TRACK FWD ATTACH FTG ON WING IS CORRODED   ON I/B FACE.  REPAIRED FITTING PER EA 7-5750-92237
